# SDR ASAA2017041820478

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 7,942 hours, 2,613 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATEED ON RECALL.  ACFT GROUNDED.  THE LEFT PACK TEMP CONTROLLER LOGGED A TCV-THIS PACK IAW AMM 21-61-00. FAULT RESET, RAN LT PACK, PACK LIGHT DID NOT ILLUMINATE.
